Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Bad acne on forehead, chin and around nose, spots gor worse after using zineyrat solution. Cure ?

hello i have got bad acne on my forehead and chin and around my nose it just came now like 6 months after i turned 15 the doctor gave me tetralysal tablets i need to take them once a day and also i use a zineyrat solution twice a day but with the tablets the doctor goes the spot will get worse then better. i have been using them for 2 weeks and my spots have gones really bad bu the doctor did say they will get bad then worse i was woundering is this true ?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Ziggy,
Thanks for writing in.

Acne is caused by hormonal imbalance.
Blockage of sebaceous glands causes papules and pustule and cystic acne.
Hormonal work up is essential for proper treatment.

Acne is treatable now.With correct treatment all your pimples ,
scars and dark spots can be treated.

To start with you have to apply Brevoxyl cream twice daily .
Also you can use anti acne face wash like Brevoxyl face wash.

Cryotherapy and chemical peeling can give you fast and long lasting results.They are available at dermatology clinics.

Discuss the option of Isotretinoin with your dermatologist.It will have rapid effect.

Hope this helps.

dr Sudarshan.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor